Show simple item record

AuthorStadtmüller, Ulrichdc.contributor.author
AuthorTrautner, Rdc.contributor.author
Date of accession2018-05-09T08:33:17Zdc.date.accessioned
Available in OPARU since2018-05-09T08:33:17Zdc.date.available
Date of first publication1985dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleRATIO TAUBERIAN-THEOREMS FOR LAPLACE TRANSFORMS WITHOUT MONOTONICITY ASSUMPTIONSdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1093/qmath/36.3.363dc.identifier.doiExternal
Source - Title of sourceQuarterly Journal of Mathematicssource.title
Source - Place of publicationOxford University Presssource.publisher
Source - Volume36source.volume
Source - Issue143source.issue
Source - Year1985source.year
Source - From page363source.fromPage
Source - To page381source.toPage
Source - ISSN0033-5606source.identifier.issn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoSA1985AQL0700010uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record